# SDR U2RA202007070006

- Difficulty date: July 7, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1550247
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 57-810-01-01, A CRACK WAS NOTED ON THE LEFT WING INBOARD FIXED LEADING EDGE NOSE BEAM CUTOUT, ADJACENT TO THE NUMBER 12 KRUEGER FLAP INBOARD LINK, ILES 445.5.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER 20300-1.
